# SDR AALA20120808004

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 99,960 hours, 16,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE UPPER CROWN SKIN, STATION 886, BETWEEN STRINGERS 4 AND 5 RIGHT.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-00-01-2R REPAIR 1 AND EA B767-53-025449.
